Misc.

Jan, 1990

A GRADUAL SWITCHING REGRESSION-MODEL WITH A FLEXIBLE TRANSITION PATH

ECONOMICS LETTERS
  • K OHTANI
  • ,
  • S KAKIMOTO
  • ,
  • K ABE

Volume
32
Number
1
First page
43
Last page
48
Language
English
Publishing type
Publisher
ELSEVIER SCIENCE SA LAUSANNE

Link information
Web of Science
https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=JSTA_CEL&SrcApp=J_Gate_JST&DestLinkType=FullRecord&KeyUT=WOS:A1990CP62900007&DestApp=WOS_CPL
ID information
  • ISSN : 0165-1765
  • Web of Science ID : WOS:A1990CP62900007

Export
BibTeX RIS